# SDR CA090526006

- Difficulty date: May 22, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,700 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Leaf Spring
- Part number: 350A2113832403
- Condition: Cracked
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP, A CRACK WAS FOUND ON THE FWD RT AINTI-VIBRATOR LEAF PIN 350A21-1383-2403, AS NOTED IN DRAWING.
